# SDR CALA2015020293054

- Difficulty date: January 29, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 69,111 hours, 26,032 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL TANK ACCESS LANDING, TWO EACH HOLES HAS ELONGATION 640HB.  R & R BUSHING HOLE 565 & INSTALLED BUS HINGE HOLE 562 IAW A320.  SRM 57-21-11 PG 210-216 PAR B.
